# SDR SWAA2024030558503

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 10,967 hours, 5,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD ENTRY DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED BATTERY PACK M1675 BATTERY PACK IAW AMM 33-51-06 OPS CHECK GOOD
